# SDR FDEA200905141665

- Difficulty date: May 14, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 56,929 hours, 10,706 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: ACA72241
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON 2ND LAYER WEB FROM TOP DURING HFEC OPEN HOLE   INSPECTION ON 0.520 INCH HOLE AT MAIN CARGO DOOR NR 6 LOWER JAMB FITTING AT HOLE NR A.  COMPLIED WITH E.A. 1-5310-129222,  CLASSIFIED AS MAJOR REPAIR AS PER GMM 6-2-100 REV. 107.
